# SDR AALA201507159006

- Difficulty date: July 7, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop Fitting
- Part number: D5746016800600
- Part serial: SA2003
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LT WING NR 4 SLAT TRACK BOLT, ANTI-ROTATION STOP FITTING WORN ON THE NR 1 SLAT.  REPAIRED IAW SRM 57-40-00-201 PARAGRAPH 5AA REPAIR TYPE B FIGURE 233.
